Open Access
2002/2003 On the Hahn decomposition theorem.
Z. Ercan
Author Affiliations +
Real Anal. Exchange 28(2): 611-616 (2002/2003).


The purpose of this article is to prove Hahn Decomposition type and Jordan Decomposition type theorems for measures on \(\sigma\)-semirings. These results generalize the classical theorems for measures on \(\sigma\)-algebras.


Download Citation

Z. Ercan. "On the Hahn decomposition theorem.." Real Anal. Exchange 28 (2) 611 - 616, 2002/2003.


Published: 2002/2003
First available in Project Euclid: 20 July 2007

zbMATH: 1059.28002
MathSciNet: MR2010341

Primary: 28A12
Secondary: 28A95

Keywords: Hahn decomposition theorem , positive-negative sets , Semirings

Rights: Copyright © 2002 Michigan State University Press

Vol.28 • No. 2 • 2002/2003
Back to Top